ishactive18
Explorer
Some details.
Age 25, male, 171cm (5'7)
Right now I weigh 86.6kg
When I began: 103kg
Dose I'm on: 3MG, and this is week 8 of Reta
Each day I take in 1,200KCAL - 1,400 kcal (possibly under that)
My weight loss has been consistent and at a decent speed. Over the last week I've noticed a change both in my head and on the scale. The number on the scale won't budge. I'm hovering between 86.2 - 86.6 kg. I can eat a lot more, yet I'm eating less. Being able to have breakfast this past week tells me the food noise has gone down. Given how a triple antagonist works, I'm not shocked. I'm attempting a refeed to try and get the scale to drop, but it won't.
I'm injecting with a pen, but mentally I feel like the pen has lost potency for me, or that it's past its expiry.
Another thing, how do maintenance calories actually work? The online calculators say I should eat 2000kcal, which seems insane to me.
I run 5km - 10km (3 days a week)
Football for 1.5hrs (2 days a week)
I hit the gym every day for weights.
Any support would help.
Age 25, male, 171cm (5'7)
Right now I weigh 86.6kg
When I began: 103kg
Dose I'm on: 3MG, and this is week 8 of Reta
Each day I take in 1,200KCAL - 1,400 kcal (possibly under that)
My weight loss has been consistent and at a decent speed. Over the last week I've noticed a change both in my head and on the scale. The number on the scale won't budge. I'm hovering between 86.2 - 86.6 kg. I can eat a lot more, yet I'm eating less. Being able to have breakfast this past week tells me the food noise has gone down. Given how a triple antagonist works, I'm not shocked. I'm attempting a refeed to try and get the scale to drop, but it won't.
I'm injecting with a pen, but mentally I feel like the pen has lost potency for me, or that it's past its expiry.
Another thing, how do maintenance calories actually work? The online calculators say I should eat 2000kcal, which seems insane to me.
I run 5km - 10km (3 days a week)
Football for 1.5hrs (2 days a week)
I hit the gym every day for weights.
Any support would help.